Journal of Symbolic Logic

Alfred Tarski and Decidable Theories

John Doner and Wilfrid Hodges

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 20-35.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742562

Mathematical Reviews number (MathSciNet)
MR929372

Zentralblatt MATH identifier
0647.03001

JSTOR
links.jstor.org

Citation

Doner, John; Hodges, Wilfrid. Alfred Tarski and Decidable Theories. J. Symbolic Logic 53 (1988), no. 1, 20--35. https://projecteuclid.org/euclid.jsl/1183742562


Export citation